# SDR DALA2018121107130

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 53,979 hours, 6,587 cycles
- Engine: Pwa PW4168A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Locked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3360 - DIV - DIVERTED TO DUB DUE TO NBR 1 ENGINE BLEED FAULT. CREW UNABLE TO COMPLETE QRH, #1 ENGINE BLEED PRESSURE UNCONTROLLABLE. CORRECTIVE ACTION: BLEED VALVE LOCKED IN CLOSED POSITION AND DEFERRED PER MEL 36-11-02- LP 5319441
